MAUDE Adverse Event Report: Encore Medical L.P DJO SURGICAL; HEAD, FEMORAL, CERAMIC, BILOX DELTA, 40MM NEUTRAL

Encore Medical L.P DJO SURGICAL; HEAD, FEMORAL, CERAMIC, BILOX DELTA, 40MM NEUTRAL
Catalog Number 400-03-402
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Fall (1848); Joint Laxity (4526)
Date of Event 08/25/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to fall lower body / loosening.
 
Additional Manufacturer Narrative
The agent reported: "after primary hip (dticket (b)(4)), the patient had a bad fall and became loose.Required acetabular liner and femoral head revision (dticket (b)(4)).Femoral stem, acetabular cup and screw components remained stable.Female 54".The previous surgery and the surgery detailed in this event occurred 1 year, 3 months, 27 days apart.Item number: 400-03-402.Item description: head, femoral, ceramic, bilox delta, 40mm neutral.Lot#: 871b1645.Part revision: d.Product type: hip.Manufacture date: 07-mar-2025.Expiration date: 01-mar-2030.This evaluation is limited in scope as the item(s) associated with this investigation was not returned to (b)(4) for examination.The surgery was completed as intended.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.There was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.There were no findings during this evaluation that indicate that the reported device(s) was defective.The surgeon performed this procedure to remedy the patient's condition.No further action is deemed necessary.Root cause: the root cause of this complaint was trauma following a fall, resulting in instability that required revision of the acetabular liner and femoral head while the remaining implanted components remained stable.There are multiple factors that may contribute to an event that are outside of the control of (b)(6).Containment: inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.The revision surgery was completed successfully.Device history records review a review of the device history record(s) shows that the reported component(s) used in the previous surgery met design and manufacturing requirements at the time of release for use.There were no nonconforming material reports associated with the product(s) that may have contributed to the reported event.The device(s) was verified to have gone through an acceptable sterilization process and was within its expiration date at the time of the previous surgery.Complaint history: customer complaint history of the reported device(s) showed no present trends or ongoing issues that need review.

Brand Name
DJO SURGICAL
Common Device Name
HEAD, FEMORAL, CERAMIC, BILOX DELTA, 40MM NEUTRAL
Manufacturer (Section D)
Encore Medical L.P
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
Encore Medical L.P
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd.
austin, TX 78758
MDR Report Key50766720
Report Number1644408-2026-01859
Device Sequence Number15870094
Product Code LZO
UDI-Device Identifier00888912023306
UDI-Public00888912023306
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K082844
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number400-03-402
Device Lot Number871B1645
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
942-01-40G Lot. 628Z1123
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexFemale